Pacific Journal of Mathematics

Generalized Dedekind $\psi $-functions with respect to a polynomial. II.

J. Chidambaraswamy

Article information

Source
Pacific J. Math., Volume 65, Number 1 (1976), 19-27.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866948

Mathematical Reviews number (MathSciNet)
MR434923

Zentralblatt MATH identifier
0338.10005

Subjects
Primary: 10A20
Secondary: 10H25

Citation

Chidambaraswamy, J. Generalized Dedekind $\psi $-functions with respect to a polynomial. II. Pacific J. Math. 65 (1976), no. 1, 19--27. https://projecteuclid.org/euclid.pjm/1102866948


Export citation

References

  • [1] J. Chidambaraswamy, Totients with respect to a polynomial,Indian J. Pure and Applied Math., 5 (1974), 601-608.
  • [2] J. Chidambaraswamy, Generalized Dedekind's -functions with respect to a polynomialI, ac- cepted for publication, Indian J. Math.
  • [3] Eckford Cohen, Some totient functions,Duke Math. J., 23 (1956), 515-522.
  • [4] R. Dedekind, Schreiben an Heren Borchardt iber die Theorie der elliplischen Modul- funklionen,J. fur reine und angewandte Math., Bd83, 265-292 (1877)(Mathematische Werke-Dedekind, vol 1, Chelsea 1969).
  • [5] G.H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Fourth Edition, Oxford, 1960.
  • [6] V. L. Klee, A generalizationof Euler's function,Amer. Math. Monthly, 55 (1948), 358-359.
  • [7] T. Nagell, Introduction to Number Theory, John Wiley & Sons, New York, 1951.
  • [8] D. Suryanarayana, Extensions of Dedekind's -function, Math. Scand., 26 (1970), 107-118.
  • [9] D. Suryanarayana, A remark on extensions of Dedekind's -function, Math. Scand,( 30) (1972) 337-338.

See also

  • J. Chidambaraswamy. Generalized Dedekind {$\psi $}-functions with respect to a polynomial. I. I [MR 81m:10007a] Indian J. Math. 18 1976 1 23--34.